# SDR IPXA2020060856249

- Difficulty date: June 7, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 45,022 hours, 6,733 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B02025213A
- Part serial: 000724
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT INBD MID FLAP IS DENTED UPPER SKIN REF EO B747-5750-74270-B. REPAIRED PER EO B747-5750-74270-B.
